Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 84961, 14 pages
http://dx.doi.org/10.1155/2007/84961
Research Article

Uniqueness of Transcendental Meromorphic Functions with Their Nonlinear Differential Polynomials Sharing the Small Function

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 19 December 2006; Revised 19 March 2007; Accepted 15 April 2007

Academic Editor: Heinrich Begehr

Copyright © 2007 Hong-Yan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Yan Xu, “Uniqueness of Transcendental Meromorphic Functions with Their Nonlinear Differential Polynomials Sharing the Small Function,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 84961, 14 pages, 2007. https://doi.org/10.1155/2007/84961.